MathSciNet Relay Station
MathSciNet bibliographic data
MR1163208 (93f:34099) 34G20 (34C25 34D45 35L70 35R20 47H09 47N20)
Siqueira Ceron, Suely; Lopes, Orlando $\alpha$-contractions and attractors for dissipative semilinear hyperbolic equations and systems. Ann. Mat. Pura Appl. (4) 160 (1991), 193–206 (1992).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement